# SDR COMA0060673

- Difficulty date: August 14, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 1,991 hours, 1,876 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: 601R55110221
- Condition: Worn
- Location: Horizontal Stab
- Part time: 1,991 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AND RIGHT HAND HORIZONTAL STAB FITTING BUSHINGS WERE FOUND TO BE WORN.  INSTALLED NEW 2ND OVERSIZE BUSHINGS IN LEFT HAND AND RIGHT HAND HORIZONTAL STAB FITTING IAW REO 601R-55-022 REV A.
